# SDR SWAA2023101911925

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8788L
- Make and model: Boeing 737-8
- Aircraft serial: 67777
- Aircraft time: 3,184 hours, 1,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE FLASHLIGHT WILL NOT TEST<[01] C/W MEL;[02] R+R EMERGENCY FLASHLIGHT. OPS CHECK NORMAL. REF AMM 25-64-00 REF LOG PAGE 0255822E
